# SDR DHL2001806516

- Difficulty date: March 18, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT SHOWS FLOOR SUPPORT BROKEN BETWEEN STA 120-180, L34L.  REMOVED BROKEN FLOOR SUPPORTING ANGLE BETWEEN STA 120.00 AND STA 180.00,  L-34L.IAW SRM 51-1-21. FABRICATED NEW FLOOR SUPPORTING ANGLE  IAW SRM 53-2-0 FIG 1B.  CLEANED, TREATED, AND PRIMED IAW SRM 51-18B PAGE 12 AND 13. INSTALLED FLOOR SUPPORTING ANGLE IAW SRM 51-1-21  STATUS-CLOSED.
